# SDR AALA20021597

- Difficulty date: November 1, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED.  STOP DRILLED CRACK AT ENDS.  INSTALLED DOUBLER PER SRM 53-01-00 AND 51-01-01.  (M)
